# SDR USAASB01356

- Difficulty date: December 28, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY PATH LIGHT AT SEAT ROW 2C WAS BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 2C.  OPERATIONAL CHECK GOOD.  (M)
